Repositorio de producción científica de la Universidad de Sevilla

The continuous and discrete path variance problem on trees

 

Advanced Search
 
Opened Access The continuous and discrete path variance problem on trees
Cites

Show item statistics
Icon
Export to
Author: Puerto Albandoz, Justo
Ricca, Federica
Scozzari, Andrea
Department: Universidad de Sevilla. Departamento de Estadística e Investigación Operativa
Date: 2009-03
Published in: Networks, 53 (2), 221-228.
Document type: Article
Abstract: In this paper we consider the problem of locating path-shaped facilities on a tree minimizing the variance objective function. This kind of objective function is generally adopted in location problems which arise in the public sector applications, s...
[See more]
Cite: Puerto Albandoz, J. y Ricca, F. (2009). The continuous and discrete path variance problem on trees. Networks, 53 (2), 221-228.
Size: 229.6Kb
Format: PDF

URI: http://hdl.handle.net/11441/47844

DOI: 10.1002/net.20284

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)